# SDR UPS07M50944

- Difficulty date: September 20, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 42,234 hours, 6,015 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN DECK:  FROM BS 869 TO BS 6-05, ALONG -X=9 (RBL 9), SEAT TRACK CROWN & FL FLANGE AREAS FOUND CORRODED.  CORROSION REMOVAL C/OUT A/M AREA PER SRM 53-70-00D.F1 V2 R35.  FOUND EXCEED ED LIMIT.  REMOVAL C/OUT TO GAIN OF CORRODED SEAT/T, CORRODED SEAT/T REMOVED PER SRM 51-31-01 V2 R35.  NEW SEAT/T & SPLICE RWK PER SRM 53-70-00D V1 R3 5.  RWK PARTS HOLES UP & INSTL C/OUT PER SRM 51-31-01, 51-21-01 V2, R35 & INSTALLED PER SRM 51-33-01 & 51-31-01 V2, R35.  FOUND SATIS.
